MathSciNet Relay Station
MathSciNet bibliographic data
MR178078 (31 #2336) 20.70
Suzuki, Michio A characterization of the $3$-dimensional projective unitary group over a finite field of odd characteristic. J. Algebra 2 1965 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement